# SDR QXEA2014121001019

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 33,791 hours, 32,448 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD COWL PANEL 414AR HAS A CRACKED STIFFENER AT BS 273.5.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-42-05, STEP 4.E AND SRM 51-42-05, PG.204-205, PROCEDURE D, STEPS 1-10.
